# SDR ERAA20120034

- Difficulty date: March 25, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 36,621 hours, 40,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Part time: 879 hours, 987 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CENTER CEILING AISLE LIGHT INOP AND AFT CENTER CEILING AISLE LIGHT 3351-P4.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK CASE AND EMERGENCY BATTERY PACK IAW DASH 8 MAINTENANCE MANUAL 33-52-00 AND OPS CHECKS OK.
